# SDR ASMF201107005

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 24,299 hours, 12,711 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator
- Part number: 1074926
- Part serial: 5961
- Condition: Damaged
- Location: Bleed System
- Part time: 19,981 hours, 10,275 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED TO DEPARTURE, DUE TO THE RIGHT PACK BLEED TRIP OFF LIGHT TURNED ON.  THE FLIGHT CREW PERFORMED THE QRH 2.6 PROCEDURE, CONFIRMING THE FAILURE.  MX REPLACED THE RT ENGINE BLEED AIR REGULATOR IAW MM 36-11-03 AND FIM 36-10 TASK 801 PROCEDURE WAS PERFORMED, ALL CORRECT. THE OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-35-210-801 PHASE I-A, NO DAMAGES WERE FOUND.
